# SDR AALA202412309455

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 66,816 hours, 27,500 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE FLIGHT DECK ACCESS LOCK INTERMITTENTLY DOES NOT UNLOCK WHEN FLIGHT DECK ACCESS SYSTEM SWITCH IS TURNED OFF. FLIGHT CREW REPORTED THAT THE LOCK FAIL LIGHT DOES NOT ILLUMINATE AND THERE IS NO AUDIBLE SOLENOID DISENGAGE. MAINTENANCE LUBRICATED THE DOOR LATCH ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-01.
